# SDR JJBA20160103003

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8201
- Aircraft serial: 510
- Aircraft time: 35,188 hours, 47,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH IS NOT ILLUMINATING GREEN.  ADJUSTED EMER LIGHT SWITCH.  PERFORMED OPERATIONS CHECK OF SYS, SYS TESTED SATISFACTORY.
